I esxperienced my first migraine headache in January of this year, so severe that is caused me to pass out of the grocery store. It would not have been so bad but I landed face first on a concrete floor. I was started on Topamax and thought things were going to start to get better. As far as other medical conditions I have RA and take Darvocet for pain, sometimes daily, sometimes not at all. I also take daily preventative meds for the care of the RA. This Tuesday I had a terrible migraine come on and I tried a new med for break thru headaches, Relapax. I was impressed, it worked in like 30 minutes. I felt well enough to take a walk with my husband and the dogs. We got about two blocks from the house and I started feeling ill. I started feeling lke I had in January at the grocery store, I alerted my husband, he quickly secured the dogs, got me to soft ground and that is all I remember, I woke up in the ambulance as we pulled in the the ER. I was out for 20 minutes, same as before.
They ran EEG', CAT scans, etc. their final take on all this was it was a seizure and that the headaches were a result of rebound from the Darvocet and possibly the Topmax. I had to go cold turkey off the Darvocet and all pain meds for two weeks to clear it out of my system. The pain of the last two days has been nearly unbearable. I am more confused today than before, how can I have used the Darvocet for over 10 years with no issues and then for it to suddenly start causing me to have seizures? Can someone help me with some answers?
Can I safely go back on the pain meds after the two weeks, I do not go back to see my docs until last next week, so many questions and I want to have a lot of questions to take in to the Doctors office with me.
Thanks for letting me unload and thanks in advance for all your help in figuring out this puzzle.